# SDR CA020626003

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 11,333 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 6110 · Propeller Assembly
- Part: Snap Ring
- Part number: B4426
- Condition: Missing
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FROM CUSTOMER AFTER LOSS OF SNAP RING. PROPELLER WAS DISMANTLED, BLADES DRESSED, PAINTED AND ASSEMBLED.
